Ingredients and Uses

5 Serious Side Effects Of Garlic

Serious Side Effects Of Garlic

The scientific name of garlic is Allium sativum and is belong to the family of onion species. Garlic belongs to the category of leak, onion, chive and shallots. It possesses a pungent taste and smell. Garlic originates from Central Asia and is used as a seasoning in the food all over the world. Apart from the seasoning quality it has tremendous medicinal uses as well like it helps in treating cancer, sore throat, cold, etc. But, you will be surprised to know that after having such magical uses it has certain side effects as well. So, it is advisable to use garlic under the controlled amount.

Mentioned Below Are Certain Side Effects Of Garlic

Foul Breath And Bad Body Odour

We all are aware of the term ‘Garlic Breath”. The bad breath is often referred as garlic breath which occurs due to consumption of high quantity of garlic in the meal. This often results to foul body odour some time. The pungent smell from mouth and body occurs due to the presence of allyl methyl sulphide. This chemical substance present in garlic gets absorbed by the blood during the metabolism of food. The blood then travels to lung and result in creating a bad breath or garlic breath.

Foul Breath And Bad Body Odour

Causes Allergies

Some people of prone to garlic consumption. The daily intake of garlic may create certain allergies to such people. Some of the allergies caused by garlic are diarrhoea, irritable bowel syndrome, nausea, breathing difficulties, throat ulcers etc. Such allergies occur due to certain chemical substance present in the garlic which are allylmercaptan, allylpropyldisulfide, diallyl disulphide and allicin.

 Nausea

Unsafe For Pregnant Ladies

The sale of garlic and garlic supplements is quiet good due to its healing property. However, it has been proven that over consumption of garlic reduces the platelet counts in the blood. This may result in causing the risk of developing bleeding during and after pregnancy.

Pregnant

Skin Burns

It has been reported that garlic causes burns on the skin when used in topical medications. It is often used in acne treatments and naturopathy and may result in painful skin rashes and burns. Topical use if raw garlic should be totally avoided for children.

skin burns

Interaction With Certain Antibiotics

It is considered safe to consult your doctor about the garlic intake as it interacts with certain antibiotics such as saquinavir, antiplatelets, calcium blockers warfarin and quinolone family and may result in some serious health hazards.

Antibiotics





Comments
To Top